# SDR UALA2013051303290

- Difficulty date: May 12, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 92,639 hours, 14,690 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503111
- Part serial: 226
- Condition: Faulty
- Location: Captain'S Audio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RADIO LOUD SIDE TONE EVERY TIME KEYED.  REPLACED CAPTAIN`S AUDIO CONTROL PANEL.
